Alert archive / Michigan / River Flood Warnings in 2015

River Flood Warning 1, NWS Gaylord, MI

June 12, 2015Arenac County, Michigan

NWS Gaylord, MI issued this river flood warning at Jun 12, 2015, 3:16 PM EDT for Arenac County, Michigan. It took effect at Jun 13, 2015, 3:42 AM EDT. It was in force for 32 hr.

The area

The outline as issued.

The facts

Issued
Jun 12, 2015, 3:16 PM EDT (19:16 UTC)
In effect from
Jun 13, 2015, 3:42 AM EDT
Expired
Jun 14, 2015, 11:45 AM EDT
In force
32 hr
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Flood severity
Minor

County Arenac County, MI

The radar

The NCL Michigan radar (KAPX), 113 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Rifle River near Sterling (STRM4).

Action stage
5 ft
Minor stage
6 ft
Moderate stage
11 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04142000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

595 
WGUS43 KAPX 121916
FLWAPX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
316 PM EDT FRI JUN 12 2015

...The National Weather Service in Gaylord has issued a flood warning
for the following rivers in Michigan...

  Rifle River near Sterling AFFECTING Arenac County

.Recent heavy rainfall of around two inches across the area will lead to 
rises on the Rifle River near Sterling...tonight through Saturday. Currently...
the river is expected to crest above flood stage Saturday evening...then 
fall back below flood stage by Sunday morning.   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...

Persons in the warned areas should take steps to protect property 
from rising water levels.


The National Weather Service in Gaylord will issue another statement 
on this developing situation as new information becomes available.

&&

MIC011-130716-
/O.NEW.KAPX.FL.W.0001.150613T0742Z-150614T1545Z/
/STRM4.1.ER.150613T0742Z.150614T0000Z.150614T0945Z.NO/
316 PM EDT FRI JUN 12 2015

The National Weather Service in Gaylord has issued a 

* Flood Warning for 
  The Rifle River near Sterling.
* from late tonight to Sunday morning....
* At  2:30 PM Friday the stage was 3.7 feet.
* Flood stage is 6.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow and continue to
  rise to near 7.0 feet by tomorrow evening.the river will fall below
  flood stage by Sunday morning.
* Impact...At 6.0 feet...High water begins to impact canoe livery at 
  River View Campground.

 
&& 
 
                   FLD      OBSERVED               FORECAST 7AM
LOCATION           STG    STG  DAY  TIME       Sat     Sun     Mon

Rifle River
  Sterling           6    3.7  Fri 02 PM       5.8     6.5     4.0


&&


LAT...LON 4399 8384 4407 8408 4416 8408 4416 8398
      4408 8384 4399 8379
3 follow-up statements
560 
WGUS83 KAPX 130255
FLSAPX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1055 PM EDT FRI JUN 12 2015

...The flood warning continues for the following rivers in 
Michigan...

  Rifle River near Sterling AFFECTING Arenac County

.Rainfall amounts of two to two and a half inches Friday morning
is expected to push the Rifle River out of its banks near
Sterling on Saturday.  The river will likely stay in flood 
for around 24 hours before receeding Sunday.  However...additional
rainfall later this weekend will keep the river high into early
next week.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety mesage...

Stay tuned to NOAA Weather Radio...or local media outlets...for the 
latest information concerning this flooding situation.  The National
Weather Service in Gaylord will issue another statement on this
developing situation Saturday morning as new information becomes
available.

&&

MIC011-131455-
/O.CON.KAPX.FL.W.0001.150613T0742Z-150614T1545Z/
/STRM4.1.ER.150613T0742Z.150614T0000Z.150614T0945Z.NO/
1055 PM EDT FRI JUN 12 2015

The Flood Warning continues for
  The Rifle River near Sterling.
* from late tonight to Sunday morning.
* At 10:30 PM Friday the stage was 5.1 feet.
* Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...Rise above flood stage by early tomorrow and continue to
  rise to near 7.0 feet by tomorrow evening.the river will fall below
  flood stage by Sunday morning.
* Impact...At 6.0 feet...High water begins to impact canoe livery at 
  River View Campground.
 
&& 
 
                   FLD      OBSERVED               FORECAST 7AM
LOCATION           STG    STG  DAY  TIME       Sat     Sun     Mon

Rifle River
  Sterling           6    5.1  Fri 10 PM       6.5     4.0     3.3


&&


LAT...LON 4399 8384 4407 8408 4416 8408 4416 8398
      4408 8384 4399 8379             

$$

JPB
622 
WGUS83 KAPX 131330
FLSAPX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
930 AM EDT SAT JUN 13 2015

...The flood warning continues for the following rivers in 
Michigan...

  Rifle River near Sterling AFFECTING Arenac County

.The Rifle River near Sterling rose above flood stage of 6 feet
early this morning...and is expected to crest around midday and 
drop below flood stage later this afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...

Stay tuned to NOAA Weather Radio...or local media outlets...for the 
latest information concerning this flooding situation.

The National Weather Service in Gaylord will issue another statement 
on this developing situation later this afternoon as new 
information becomes available.

&&

MIC011-140000-
/O.EXT.KAPX.FL.W.0001.000000T0000Z-150614T0000Z/
/STRM4.1.ER.150613T0930Z.150613T1100Z.150613T1800Z.NO/
930 AM EDT SAT JUN 13 2015

The Flood Warning continues for
  The Rifle River near Sterling.
* until this evening.
* At  8:30 AM Saturday the stage was 6.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* Impact...At 6.0 feet...High water begins to impact canoe livery at 
  River View Campground.
 
&& 
 
                   FLD      OBSERVED               FORECAST 7AM
LOCATION           STG    STG  DAY  TIME       Sun     Mon     Tue

Rifle River
  Sterling           6    6.0  Sat 08 AM       5.4     4.0     3.4


&&


LAT...LON 4399 8384 4407 8408 4416 8408 4416 8398
      4408 8384 4399 8379             

$$

JPB
615 
WGUS83 KAPX 140008
FLSAPX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
808 PM EDT SAT JUN 13 2015

...The flood warning has expired for the following rivers in 
Michigan...

  Rifle River near Sterling AFFECTING Arenac County
  
.The Rifle River near Sterling has fallen back below flood stage. Therefore the 
flood warning has been allowed to expire. However...additional rainfall tonight
could push the river back above flood stage for the first part of the week.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...

Additional rainfall tonight could push the river back to above flood stage.
Those living near the river should stay abreast of rising water levels.
The National Weather Service in Gaylord will issue another warning if the 
river goes back into flood. 

&&

MIC011-140038-
/O.EXP.KAPX.FL.W.0001.000000T0000Z-150614T0000Z/
/STRM4.1.ER.150613T0930Z.150613T1100Z.000000T0000Z.NO/
808 PM EDT SAT JUN 13 2015

The Flood Warning has expired for
  The Rifle River near Sterling.
* At  7:30 PM Saturday the stage was 5.7 feet.
* Flood stage is 6.0 feet.
* Impact...At 6.0 feet...High water begins to impact canoe livery at 
  River View Campground.

 
&& 
 
                   FLD      OBSERVED               FORECAST 7AM
LOCATION           STG    STG  DAY  TIME       Sun     Mon     Tue

Rifle River
  Sterling           6    5.7  Sat 07 PM       4.0     3.4     3.2


&&


LAT...LON 4399 8384 4407 8408 4416 8408 4416 8398
      4408 8384 4399 8379             



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this river flood warning went out at Jun 12, 1:49 PM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jun 12, 1:49 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
149 PM EDT FRI JUN 12 2015

.UPDATE...
ISSUED AT 1029 AM EDT FRI JUN 12 2015

MORNING SFC ANALYSIS REVEALS ELONGATED AXIS OF LOW PRESSURE/STALLED
FRONT FROM SE IOWA THROUGH CHICAGO AND ACROSS SRN LOWER MICHIGAN.
STRONG MID LEVEL SHORT WAVE IS CURRENTLY PUSHING ACROSS NRN LOWER
MICHIGAN...ALONG THE LEFT ENTRANCE REGION OF UPPER JET ACROSS SRN
ONTARIO. STRONG DEFORMATION/F-GEN RESPONSE ACROSS NRN/CENTRAL LOWER
MICHIGAN...AIDED BY SHORT WAVE AND UPPER JET FORCING...FINALLY
ABLE TO GENERATE A NICE SWATH OF RAINFALL OVERNIGHT ACROSS NRN AND
CENTRAL LOWER MICHIGAN. PRETTY MUCH AS ANTICIPATED ALTHOUGH A
LITTLE SLOWER TO DEVELOP. GREATEST AMOUNTS HAVE BEEN SOUTH OF
M-55...ALTHOUGH AMOUNTS RANGING FROM 0.75 TO 1.25 INCHES HAVE
FALLEN ALONG AND SOUTH OF M-72.

REST OF TODAY...WIDESPREAD RAINFALL WILL EXIT EASTWARD BY EARLY
AFTERNOON WITH STRONG NW-SE DRYING THEN FOLLOWING THROUGH THE
AFTERNOON. HOWEVER...DEGREE OF CLEARING WILL BE SOMEWHAT
MODERATING BY LINGERING LOW LEVEL STRATUS THAT EXTENDS BACK INTO
EASTERN WISCONSIN AND THE U.P. BUT EVENTUALLY WE SHOULD SEE
SUNSHINE INCREASE N-S AS WE GO THROUGH THE AFTERNOON.

&&

.NEAR TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 332 AM EDT FRI JUN 12 2015

HIGH IMPACT WEATHER: NONE.

...DRYING OUT TODAY...

SYNOPTIC PATTERN AND OBSERVATIONS:

EARLY THIS MORNING...RAINFALL HAS BEEN LACKLUSTER THUS FAR...AS
THUNDERSTORM CONVECTION BACK TO THE SOUTH AND WEST HAS ROBBED US OF
DEEPER MOISTURE...SOMETHING THAT CAN EASILY OCCUR HERE.
REGARDLESS...WAA ALOFT AND SOME UPPER DIVERGENCE IN RIGHT ENTRANCE
REGION OF THE UPPER JET...HAS BEEN ABLE TO SPIT OUT PERIODIC LIGHT
RAINFALL. THE STRONGEST OF FORCING IS STILL UPSTREAM ACROSS
WISCONSIN....ASSOCIATED WITH MID LEVEL OPEN WAVE AND SFC LOW
PRESSURE IN EASTERN IOWA. HERE...LOW AND UPPER LEVEL JET DYNAMICS
AND WAA WAS MAXIMIZED...AHEAD OF THE SFC LOW AND NORTH OF IT'S WARM
FRONT STRETCHED ACROSS NRN IL/INDY. STEADY HEAVIER RAINS THERE WERE
CREEPING ENE TOWARD THE SRN CWA/M-55 CORRIDOR. THERE ARE EVEN HINTS
OF LOW TO MID LEVEL FRONTOGENESIS ON LATEST RADAR IMAGERY.

SYNOPTIC PATTERN EVOLUTION AND ASSOCIATED WEATHER:

THE SFC AND MID LEVEL WAVES WILL WEAKEN WITH TIME...AS THEY TRACK
ENE TODAY. THE SFC LOW WILL TRACK ALONG THE FRONTAL BOUNDARY WHICH
WILL REMAIN ACROSS SRN MI...WHILE THE UPPER WAVE PUSHES THROUGH THE
GREAT LAKES. FORCING ALSO WEAKENS WITH TIME...BUT THERE IS STILL A
SOLID POCKET OF UPPER DIVERGENCE AND WAA THAT CROSSES THE SRN CWA/M-
55 CORRIDOR. LATEST DATA STILL INSISTENT ON STRENGTHENING
FRONTOGENESIS WHILE WE ADVECT IN THE DEEPER MOISTURE (PWATS 1.75")
TO NRN LOWER MICHIGAN. WITH THE CONVECTION TO THE SW WEAKENED...THE
IDEA OF SPREADING IN HEAVIER RAIN RATES (FINALLY) INTO THE SRN CWA
IS A MORE CONFIDENT ONE. CONVECTIVE ELEMENTS FEEDING NE ACROSS SRN
LAKE MICHIGAN ALSO SUGGEST A PERIOD OF HEAVY RAINS. WILL KEEP AN
INCH TO AN INCH AND A HALF ACROSS A LINE FROM ROUGHLY MANISTEE TO
OSSINEKE. THE DOWNWARD COMPONENT OF THE FRONTOGENETIC CIRCULATION
WILL KEEP EASTERN UPPER PRETTY MUCH OUT OF ANY PRECIPITATION. ALL OF
THIS WILL OCCUR INTO THIS MORNING. THEN...A BUILDING RIDGE ALOFT
WILL BRING PRETTY DECENT SUBSIDENCE AND RAPID DRYING FROM NORTH TO
SOUTH THROUGH AFTERNOON AND EARLY EVENING. ALL INDICATIONS POINT TO
A DREARY/WET NRN LOWER MORNING...TRANSITIONING TO WHAT EASTERN UPPER
WILL SEE FOR MOST OF THE DAY...CLEARING. SKIES WILL CONTINUE TO
CLEAR THROUGH THE NIGHT...WITH WINDS BECOMING CALM. A WET GROUND
WITH CLEARING SKIES AND CALM WINDS WILL LIKELY LEAD TO FOG ISSUES IN
NRN LOWER...ESPECIALLY IN THE SE CWA (MAYBE STRATUS?)...WHERE THE
BRUNT OF THE RAIN WILL FALL THIS MORNING.

HIGHS IN THE 60S...LOW 60S NE LOWER COAST WITH A NE WIND OFF THE
LAKE...AND UPPER 60S IN INTERIOR EASTERN UPPER AND DOWNSLOPING AREAS
OF NW LOWER. LOWS TONIGHT IN THE MIDDLE 40S TO LOWER 50S.

&&

.SHORT TERM...(SATURDAY THROUGH SUNDAY NIGHT)
ISSUED AT 332 AM EDT FRI JUN 12 2015

HIGH IMPACT WEATHER POTENTIAL: NOTHING TOO SPECIFIC JUST YET. STILL
LOOKING GOOD FOR ANOTHER STRETCH OF ACTIVE WEATHER/POTENTIAL
THUNDERSTORMS SUNDAY INTO MONDAY.

PATTERN SYNOPSIS/ANTICIPATED EVOLUTION: BIGGEST STORY FOR THE
MID/LONG TERM PERIOD IS THE ANTICIPATED FURTHER MATURATION OF
SUBTROPICAL SOUTHEAST CONUS RIDGING...ALL-THE-WHILE AGGRESSIVE
NORTHERN STREAM FLOW ACROSS THE NORTHERN TIER/SOUTHER CANADA
CONTINUES. THE FORMER LOOKS TO CONTINUE TO PROVIDE A DIRECT LINK OF
PLENTIFUL GULF OF MEXICO MOISTURE INTO THE NORTHERN LAKES...WHILE
WAVES EMBEDDED IN THE LATTER (ALONG WITH EJECTION OF CURRENT
SOUTHWESTERN WAVE) WORK ON THIS MOISTURE AXIS...IGNITING PERIODS
OF SHOWERS/STORMS AS THEY DO SO. ALL IN ALL...A RATHER ACTIVE
STRETCH OF WEATHER FOR THE GREAT LAKES REGION.

PRIMARY FORECAST CONCERNS/CHALLENGES: MAIN EMPHASIS CENTERED ON LATE
WEEKEND SHOWER AND THUNDERSTORM POTENTIAL.

DETAILS: NOW...DESPITE THE ABOVE...WEEKEND ACTUALLY STARTS OUT ON A
RATHER QUIET NOTE...WITH ACTIVE BAROCLINIC AXIS DISPLACED SOUTH AND
HIGH PRESSURE PASSING OVERHEAD. SO...OTHER THAN A FEW CLOUDS...JUST
A DOWNRIGHT PLEASANT SATURDAY. THAT ALL CHANGES HEADING INTO
SUNDAY/SUNDAY NIGHT (AS EARLY AS LATER SATURDAY NIGHT?) AS CURRENT 4-
CORNERS WAVE LIFTS THROUGH THE CORN BELT INTO THE WESTERN LAKES
SUNDAY. AS ONE WOULD EXPECT...STILL PLENTY OF TIMING UNCERTAINTY...
WITH HINTS OF CONVECTIVE CONTAMINATION ONLY ADDING TO THE CONFUSION.
MOISTURE PLUME WILL BE THERE FOR THE TAKING...AND DEEP LAYER
SOUTHWEST FLOW TIED TO THIS SYSTEM SHOULD HAVE LITTLE TROUBLE
ADVECTING THIS MOISTURE PLUME BACK INTO THE NORTHERN LAKES. PROGGED
PWAT VALUES APPROACHING 2 INCHES RATHER REMARKABLE...AS ARE H8
DEWPOINTS UP INTO THE MID TEENS. LITTLE DOUBT MOISTURE AND FORCING
WILL BE THERE TO KICK OFF SHOWERS AND STORMS...WITH LOCALLY HEAVY
RAIN A DISTINCT POSSIBILITY GIVEN ELEVATED FREEZING LEVELS AND SAID
MOISTURE PROFILES. IN ADDITION...HINTS NORTHERN OHIO VALLEY WARM
FRONT WILL MAKE A PUSH NORTH INTO AT LEAST SOUTHERN SECTIONS OF OUR
AREA. THIS WOULD DEFINITELY RAISE CONCERN FOR SOME SEVERE WEATHER
POTENTIAL ALONG/SOUTH OF THE BOUNDARY WITH BACKED SURFACE FLOW
TUCKED UNDER 30-40 KNOT MID LEVEL JET. OF COURSE...UPSTREAM
CONVECTIVE EVOLUTION WILL HAVE PLENTY TO SAY ON HOW THINGS UNFOLD
ACROSS OUR AREA...BOTH WITH REGARDS TO MOISTURE ADVECTION AND
IMPEDIMENT (OR LACK THEREOF) OF NORTHWARD BOWING WARM SECTOR.
UNFORTUNATELY...IT IS SIMPLY MUCH TOO EARLY TO SAY WITH ANY
CONFIDENCE HOW THAT WILL ALL PLAY OUT. DEFINITELY A PERIOD TO
MONITOR IN THE COMING DAYS...HOWEVER.

&&

.LONG TERM...(MONDAY THROUGH THURSDAY)
ISSUED AT 332 AM EDT FRI JUN 12 2015

TRENDS ARE DEFINITELY QUICKER DRIVING A COLD FRONT ACROSS OUR
AREA EARLY MONDAY...FORCED ALONG BY FAST MOVING NORTHERN STREAM
WAVE AND INTENSIFYING NORTHERN LAKES UPPER LEVEL JET CORE.
NORTHERN EXTENT OF SUBTROPICAL RIDGE AXIS MAY NOT BUCKLE SO
QUICKLY...SO PREFER TO KEEP AT LEAST SOME MENTION OF
SHOWERS/STORMS THROUGH THE DAY. GREAT SUPPORT FOR HIGH
PRESSURE/DRY WEATHER TO DOMINATE MONDAY NIGHT THROUGH TUESDAY
NIGHT. ENERGETIC PATTERN RETURNS THEREAFTER...WITH ROBUST NORTHERN
CONUS FLOW AND RETURN OF DEEPER MOISTURE BRINGING OUR NEXT RAIN
THREAT WEDNESDAY AND THURSDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 149 PM EDT FRI JUN 12 2015

STEADY RAINFALL HAS COME TO AN END. IFR-MVFR CONDITIONS ACROSS NRN
LOWER MICHIGAN WILL GRADUALLY IMPROVE TO VFR OVER THE NEXT 3 TO 6
HOURS. LIGHT WINDS AND CLEARING SKIES WILL LEAD TO SOME FOG
DEVELOPMENT TONIGHT. UNCLEAR JUST HOW LOW VSBYS WILL GET AT THE
TERMINAL SITES...MVFR VSBYS A GOOD BET. BUT RISK OF IFR VSBYS IN
FOG AT PLN/APN FOR THE OVERNIGHT HOURS.

RETURN TO VFR SATURDAY MORNING BUT LOWERING CLOUDS WILL BE QUICKLY
SPREADING INTO THE REGION WITH THE NEXT BATCH OF RAIN BY SATURDAY
NIGHT.

&&

.MARINE...
ISSUED AT 332 AM EDT FRI JUN 12 2015

WEAK HIGH PRESSURE WILL LINGER ACROSS THE NEARSHORE WATERS THROUGH
SATURDAY WITH LIGHT WINDS AND MINIMAL MARINE ISSUES...OUTSIDE OF
SOME HEAVIER RAINS THAT CROSS PARTS OF LAKES MI/HURON. E/NE WINDS
GENERALLY 5-15KTS TODAY WILL WEAKEN INTO TONIGHT...AND ALSO VEER MORE
SE HEADING INTO SUNDAY. THESE WINDS COME MORE OUT OF THE SOUTH LATER
SUNDAY...IN ADVANCE OF NEXT COLD FRONT AND CHANCE OF SHOWERS AND
POSSIBLE STORMS.

NO HEADLINES NEEDED.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.
&&

UPDATE...ADAM
NEAR TERM...SMD
SHORT TERM...MSB
LONG TERM...MSB
AVIATION...ADAM
MARINE...SMD
Hazardous weather outlook, Jun 12, 3:54 AM EDT, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
354 AM EDT FRI JUN 12 2015

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-130800-
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
354 AM EDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT.

PERIODS OF HEAVY RAINFALL WILL OCCUR ACROSS PORTIONS OF NORTHERN
LOWER MICHIGAN SOUTH OF M-32...PARTICULARLY ALONG AND SOUTH OF A
LINE FROM MANISTEE TO HARRISVILLE. RISES ON AREA STREAMS AND
RIVERS ARE EXPECTED...WITH SOME MINOR FLOODING POSSIBLE. THOSE
LIVING NEAR WATERWAYS SHOULD STAY ABREAST OF RISING WATER LEVELS
INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

CHANCES FOR THUNDERSTORMS WILL RETURN TO THE AREA SUNDAY INTO
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE STRONGLY ENCOURAGED TO REPORT RAINFALL AMOUNTS AT ANY
TIME TONIGHT INTO FRIDAY. AS A REMINDER...REPORTS CAN ALWAYS BE
MADE ONE OF THREE WAYS:

ONLINE:   WEATHER.GOV/GAYLORD
FACEBOOK: FACEBOOK.COM/NWSGAYLORD
TWITTER:  TWITTER.COM/NWSGAYLORD

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

In the hours before

Local storm report, Jun 12, 10:27 AM EDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1027 AM EDT FRI JUN 12 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       1 NNW ALGER             44.13N 84.12W
06/12/2015  M1.64 INCH       ARENAC             MI   MESONET

            24 HOUR TOTAL. MESONET STATION 1 NNW ALGER
            /AGRM4/

&&

NWS GAYLORD MI
IRIS SYSTEM
Local storm report, Jun 12, 10:37 AM EDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1037 AM EDT FRI JUN 12 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       1 NNW ALGER             44.13N 84.12W
06/12/2015  M2.50 INCH       ARENAC             MI   MESONET

            24 HOUR TOTAL. MESONET STATION 1 NNW ALGER
            /AGRM4/

&&

NWS GAYLORD MI
IRIS SYSTEM
Local storm report, Jun 12, 10:44 AM EDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1044 AM EDT FRI JUN 12 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....

            ..REMARKS... ALL 24 HOUR TOTALS.

1030 AM     HEAVY RAIN       1 NNW WELLSTON          44.23N 85.96W
06/12/2015  M1.54 INCH       MANISTEE           MI   MESONET

            MESONET STATION WELLSTON /E0269/

0800 AM     HEAVY RAIN       4 WNW WELLSTON          44.23N 86.04W
06/12/2015  M1.47 INCH       MANISTEE           MI   COCORAHS

            COCORAHS STATION WELLSTON 3.9 WNW /MI-MN-6/

0900 AM     HEAVY RAIN       6 WNW SID TOWN          44.46N 83.72W
06/12/2015  M1.37 INCH       IOSCO              MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION LOUD DAM /HALM4/

1027 AM     HEAVY RAIN       1 SSW MANISTEE          44.23N 86.34W
06/12/2015  M1.34 INCH       MANISTEE           MI   MESONET

            MESONET STATION 1 SSW MANISTEE /D9113/

0755 AM     HEAVY RAIN       3 E PARKDALE            44.27N 86.25W
06/12/2015  M1.32 INCH       MANISTEE           MI   AWOS

            AWOS STATION MANISTEE COUNTY-BLACKER AIRPORT
            /MBL/

1013 AM     HEAVY RAIN       MANTON                  44.42N 85.40W
06/12/2015  M1.26 INCH       WEXFORD            MI   MESONET

            MESONET STATION MANTON /MTNM4/

1023 AM     HEAVY RAIN       5 NW MESICK             44.45N 85.79W
06/12/2015  M1.20 INCH       WEXFORD            MI   MESONET

            MESONET STATION 4 WNW MESICK /E6189/

1002 AM     HEAVY RAIN       4 S SID TOWN            44.38N 83.60W
06/12/2015  M1.19 INCH       IOSCO              MI   MESONET

            MESONET STATION 4 S SID TOWN /TS199/

0937 AM     HEAVY RAIN       2 SSE ROSCOMMON         44.47N 84.57W
06/12/2015  M1.17 INCH       ROSCOMMON          MI   MESONET

            MESONET STATION 2 SE ROSCOMMON /RSCM4/

1032 AM     HEAVY RAIN       4 WNW CADILLAC          44.26N 85.50W
06/12/2015  M1.15 INCH       WEXFORD            MI   MESONET

            MESONET STATION 4 W CADILLAC /C3699/

1020 AM     HEAVY RAIN       EAST TAWAS              44.28N 83.48W
06/12/2015  M1.13 INCH       IOSCO              MI   MESONET

            MESONET STATION EAST TAWAS /C9703/

0753 AM     HEAVY RAIN       1 ESE ROSCOMMON COUNTY A44.35N 84.67W
06/12/2015  M1.07 INCH       ROSCOMMON          MI   ASOS

            ASOS STATION ROSCOMMON COUNTY AIRPORT /HTL/

1017 AM     HEAVY RAIN       3 WSW ONEKAMA           44.35N 86.27W
06/12/2015  M1.00 INCH       MANISTEE           MI   MESONET

            MESONET STATION 3 WSW ONEKAMA /E5499/

&&

NWS GAYLORD MI
IRIS SYSTEM
Local storm report, Jun 12, 10:45 AM EDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1045 AM EDT FRI JUN 12 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       HIGGINS LAKE            44.46N 84.73W
06/12/2015  M1.12 INCH       ROSCOMMON          MI   TRAINED SPOTTER

            24 HOUR TOTAL

&&

NWS GAYLORD MI
IRIS SYSTEM

Nearby

River Flood Warnings in Michigan, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.